# SDR AALA201710099002

- Difficulty date: October 8, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 60,044 hours, 26,023 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Failed
- Location: Cooling Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT AFTER TAKE OFF,  HAD A STRONG ELECTRICAL ODOR.  FLIGHT ATTENDANT SMELLED THE ODOR NEAR THE FWD LAVATORY. FOUND INLET FAN BEARINGS FAILED.  REMOVED AND REPLACED INLET FAN.
